See Alike in...

Alike App

Browser

Arin922

551d

So I am new to this. I have had a pots and eds diagnosis since 2012. Recently both have been getting progressively worse. I am turning 25 next month and I feel as if I am not able to be as active as I used to be. This summer I had to start getting bi weekly infusions for my pots which had been controlled by diet and exercise up until this point. My EDS is making it so it is hard for me to walk long distances. My hip starts having excruciating pain if I walk to long. This is really hard on me because I love hiking and being out in nature. It has also come to the point where I no longer am able to pursue the jobs that I want because I am not physically able to do them. If anyone has any advice or guidance I would greatly appreciate it.

Top reply
    • LeeannD

      549d

      I agree. Talk to your doctor about a PT referral. This helped me so much. I would see if they know anyone who knows about eds and mulldowney protocol

    • LeeannD

      549d

      I agree. Talk to your doctor about a PT referral. This helped me so much. I would see if they know anyone who knows about eds and mulldowney protocol

    • kasket

      551d

      Are you in physical therapy at all? They can help strengthen your joints/muscles! Talk to your PCP to get a referral, I’m the same age as you and I’ve also recently seen a decline in my physical abilities and I send my love

    • agentleanbean

      551d

      While I don't have an answer, I hope you find one soon. It's so hard feeling incapable, I understand it- I'm 18 and not able to exercise how my peers do even though I'm so passionate about it. I'd suggest talking to a hEDS specialist or your most trusted PCP. Wishing you all the best 🤧❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion